# SDR A6WA200940187

- Difficulty date: April 1, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132380-46 - RT PILOT BULK SUPPORT AT FS 280.00, RBL 9.0 FOUND CRACKED (.800 LONG).  TR PILOT BULK SUPPORT AT FS 280.00, RBL 9.0, REPAIR PERFORMED IAW REO 601R-53-11-171 SCHEME B REV D. (K)
